Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2003, Issue 10, Pages 601-619
http://dx.doi.org/10.1155/S1085337503210058

Existence results for general inequality problems with constraints

1Department of Mathematics, University of Bucharest, St. Academiei, no.14, Bucharest 70109, Romania
2Department of Mathematics, West University of Timişoara, Bv. V. Pârvan, no. 4, Timişoara 1900, Romania
3Département de Mathématiques, Université de Perpignan, 52, avenue de Villeneuve, Perpignan Cedex 66860, France

Received 25 February 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

George Dincă, Petru Jebelean, and Dumitru Motreanu, “Existence results for general inequality problems with constraints,” Abstract and Applied Analysis, vol. 2003, no. 10, pp. 601-619, 2003. https://doi.org/10.1155/S1085337503210058.